# SDR ZW0A0203401

- Difficulty date: February 20, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 19,175 hours, 5,939 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTING AT S LAVATORY INOP. REPAIRED SPLICE IN EGRESS LIGHT STRIP AT S LAVATORY.
